# SDR DALA2014070703879

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 27,333 hours, 14,395 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS OVER L & R 1 DOORS  AND OVERWING EXITS DO NOT EXTINGUISH WHEN GEAR UP.  RESET LGCIU, OPS CHECKS OK FOR SERVICE.
